Ask an expert
Question

19 Jan 2004

Ephedra - andreneline - anxiety - link
Hi doc,
I read that andrenaline and ephedra cause the same reactions in the body.
Could it be that after quiting taking ephedra for many years as a training supplement, your body will compensate for the deficiency by producing andrenaline? Could this cause anxiety in turn?
It definitely sounds and feels like it could be true. The anxiety started more or less , extept for the ocasional attack, when the Ephedra stopped.
Anxiety and the "climb the walls out" feeling of ephedra are VERY close. With Ephedra i just used to feel in control.
Thanks for your help.
Answer 458 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Anxious, it sounds like your symptoms might be due to withdrawal and should pass within 2-3 weeks after quitting. If it doesn’t, the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19907 votes
Vote